29 Feb 2012
Hello blondie. I, not certain if you're taking it off label, such as for pain (Fibromyalgia) or as an antidepressant. You should begin to feel some change, but it might take another two weeks. Give or take a few days either way. Cymbalta as a rule of sorts, as most antidepressants, can take up 4 weeks before the drug is working at its full theraputic potential. Best of wishes,pledge
29 Feb 2012
I am on Cymbalta for depression and it took about 3 weeks for me. But I am on a much higher dose 120mg. I am having some other physical problems that are causing me pain and also make it hard to get out of bed. (see my profile). The moment I felt the Cymbalta working was one morning when I woke up and I wanted to cry but I couldn't. I don't know if this is good or bad but I think I've been in a little better frame of mind since then. Sorry to tell you it takes so much time but continue to communicate your symptoms to the doctor. And remember, if they get really bad there is no shame in calling a crisis line! All my best to you and I hope you feel better soon! Lisa Z.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on Cymbalta 30mg for 2 days now and I feel real spaced out and stoned. My doctor also gave me lorazepam to help with the anxity or any ...
1 answer • 23 Sep 2010
I have been weening myself off cymbalta for the past 6 weeks, starting with one every other day, and
... after 3 weeks I'm now every 3 days. I still feel that swishing in my head on the days I don't take it, but with one pill left, ...
3 answers • 16 Dec 2013
Off cymbalta was completly off for two weeks, then lost it. How long before i feel normal again??
1 answer • 17 Aug 2014
... feel real weird, shaky. Feels weird when I move my eye. Getting tingling sensations thru out my body. That is just a few. I have been on this ...
2 answers • 9 Feb 2015